# SDR AALA200810079

- Difficulty date: October 16, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N498AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49736
- Aircraft time: 55,971 hours, 28,646 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AREA, CORROSION AFT LOWER ANGLE STATION 1211 AT LONGERON 30R TO 29R.  INSTALLED SERVICEABLE SHEAR TIE AT STATION 1211 PER SRM 51-10-1.
